Journal article icon

Journal article

Monotone normality in products

Abstract:

Monotone normality in finite and infinite topological products is investigated. As shown in (Heath et al., 1973), the countable (Tychonoff) power of a space is monotonically normal if and only if the space is stratifiable. It is shown that if the square of a space is monotonically normal, then all finite powers are monotonically normal and hereditarily paracompact. For certain special cases, it is observed that a space has all finite powers monotonically normal if and only if it linearly stra...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Edmund Hall
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Topology and its Applications Journal website
Volume:
91
Issue:
3
Pages:
181–195
Publication date:
1999-02-01
ISSN:
0166-8641
Language:
English
Keywords:
Subjects:
UUID:
uuid:87a54830-957a-4fb2-a6a0-279ea788b408
Local pid:
ora:10769
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP